Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Khovanov homology for signed divides

Olivier Couture

Algebraic & Geometric Topology 9 (2009) 1987–2026
Bibliography
1 N A’Campo, Real deformations and complex topology of plane curve singularities, Ann. Fac. Sci. Toulouse Math. (6) 8 (1999) 5 MR1721511
2 O Couture, Strongly invertible links and divides, Topology 47 (2008) 316 MR2422530
3 O Couture, B Perron, Representative braids for links associated to plane immersed curves, J. Knot Theory Ramifications 9 (2000) 1 MR1749500
4 J W Morgan, H Bass, editors, The Smith conjecture, 112, Academic Press (1984) MR758459
5 O Viro, Remarks on the definition of Khovanov homology arXiv:math.GT/0202199